# SDR WX0A070459

- Difficulty date: October 30, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug MD 83
- Aircraft serial: 49708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/S1/S2/S4, FOUND DAMAGED FASTENER HOLE MOST INBOARD HOLE CUSP SHEET STA 845, RT DOUBLER INSTALLED PER AARD 53-20-00-16 ESO 805559 DATED 10-29-09.  ADDRESSED AS REQUIRED.
